• Previous Article
    On random cocycle attractors with autonomous attraction universes
  • DCDS-B Home
  • This Issue
  • Next Article
    The almost unconditional convergence of the Euler implicit/explicit scheme for the three dimensional nonstationary Navier-Stokes equations
November  2017, 22(9): 3409-3420. doi: 10.3934/dcdsb.2017172

Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

* Corresponding author: Mingxin Wang

Received  March 2016 Revised  May 2017 Published  July 2017

Fund Project: This work was supported by NSFC Grant 11371113

This paper is devoted to study the dynamical properties of a Leslie-Gower prey-predator system with strong Allee effect in prey. We first gives some estimates, and then study the dynamical properties of solutions. In particular, we mainly investigate the unstable and stable manifolds of the positive equilibrium when the system has only one positive equilibrium.

Citation: Wenjie Ni, Mingxin Wang. Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3409-3420. doi: 10.3934/dcdsb.2017172
References:
[1]

W. C. Allee, Animal Aggregations, A Study in General Sociology, The University of Chicago Press, 1931.Google Scholar

[2]

A. A. Berryman, The orgins and evolution of predator-prey theory, Ecology, 73 (1992), 1530-1535. doi: 10.2307/1940005. Google Scholar

[3]

D. S. BoukalM. W. Sabelis and L. Berec, How predator functional responses and allee effects in prey affect the paradox of enrichment and population collapses, Theoretical Population Biology, 72 (2007), 136-147. doi: 10.1016/j.tpb.2006.12.003. Google Scholar

[4]

F. Courchamp, L. Berec and J. Gascoigne, Allee Effects in Ecology and Conservation, Oxford University Press, 2008. doi: 10.1093/acprof:oso/9780198570301.001.0001. Google Scholar

[5]

A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2001), 697-699. doi: 10.1016/S0893-9659(01)80029-X. Google Scholar

[6]

A. M. KramerB. DennisA. M. Liebhold and J. M. Drake, The evidence for allee effects, Population Ecology, 51 (2009), 341-354. doi: 10.1007/s10144-009-0152-6. Google Scholar

[7]

P. H. Leslie and J. C. Gower, The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47 (1960), 219-234. doi: 10.1093/biomet/47.3-4.219. Google Scholar

[8]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001.Google Scholar

[9]

E. C. Pielou, An Introduction to Mathematical Ecology, Wiley Interscience. John Wiley and Sons, New York, 1969. Google Scholar

[10]

P. A. Stephens and W. J. Sutherland, Consequences of the allee effect for behaviour, ecology and conservation, Trends in Ecology and Evolution, 14 (1999), 401-405. doi: 10.1016/S0169-5347(99)01684-5. Google Scholar

[11]

G. A. K. Van VoornL. HemerikM. P. Boer and B. W. Kooi, Heteroclinic orbits indicate overexploitation in predator--prey systems with a strong allee effect, Mathematical Biosciences, 209 (2007), 451-469. doi: 10.1016/j.mbs.2007.02.006. Google Scholar

[12]

J. F. WangJ. P. Shi and J. J. Wei, Predator-prey system with strong allee effect in prey, Journal of Mathematical Biology, 62 (2011), 291-331. doi: 10.1007/s00285-010-0332-1. Google Scholar

[13]

M. H. Wang and M. Kot, Speeds of invasion in a model with strong or weak Allee effects, Math. Biosci., 171 (2001), 83-97. doi: 10.1016/S0025-5564(01)00048-7. Google Scholar

show all references

References:
[1]

W. C. Allee, Animal Aggregations, A Study in General Sociology, The University of Chicago Press, 1931.Google Scholar

[2]

A. A. Berryman, The orgins and evolution of predator-prey theory, Ecology, 73 (1992), 1530-1535. doi: 10.2307/1940005. Google Scholar

[3]

D. S. BoukalM. W. Sabelis and L. Berec, How predator functional responses and allee effects in prey affect the paradox of enrichment and population collapses, Theoretical Population Biology, 72 (2007), 136-147. doi: 10.1016/j.tpb.2006.12.003. Google Scholar

[4]

F. Courchamp, L. Berec and J. Gascoigne, Allee Effects in Ecology and Conservation, Oxford University Press, 2008. doi: 10.1093/acprof:oso/9780198570301.001.0001. Google Scholar

[5]

A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2001), 697-699. doi: 10.1016/S0893-9659(01)80029-X. Google Scholar

[6]

A. M. KramerB. DennisA. M. Liebhold and J. M. Drake, The evidence for allee effects, Population Ecology, 51 (2009), 341-354. doi: 10.1007/s10144-009-0152-6. Google Scholar

[7]

P. H. Leslie and J. C. Gower, The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47 (1960), 219-234. doi: 10.1093/biomet/47.3-4.219. Google Scholar

[8]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001.Google Scholar

[9]

E. C. Pielou, An Introduction to Mathematical Ecology, Wiley Interscience. John Wiley and Sons, New York, 1969. Google Scholar

[10]

P. A. Stephens and W. J. Sutherland, Consequences of the allee effect for behaviour, ecology and conservation, Trends in Ecology and Evolution, 14 (1999), 401-405. doi: 10.1016/S0169-5347(99)01684-5. Google Scholar

[11]

G. A. K. Van VoornL. HemerikM. P. Boer and B. W. Kooi, Heteroclinic orbits indicate overexploitation in predator--prey systems with a strong allee effect, Mathematical Biosciences, 209 (2007), 451-469. doi: 10.1016/j.mbs.2007.02.006. Google Scholar

[12]

J. F. WangJ. P. Shi and J. J. Wei, Predator-prey system with strong allee effect in prey, Journal of Mathematical Biology, 62 (2011), 291-331. doi: 10.1007/s00285-010-0332-1. Google Scholar

[13]

M. H. Wang and M. Kot, Speeds of invasion in a model with strong or weak Allee effects, Math. Biosci., 171 (2001), 83-97. doi: 10.1016/S0025-5564(01)00048-7. Google Scholar

[1]

Na Min, Mingxin Wang. Hopf bifurcation and steady-state bifurcation for a Leslie-Gower prey-predator model with strong Allee effect in prey. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1071-1099. doi: 10.3934/dcds.2019045

[2]

Yunfeng Liu, Zhiming Guo, Mohammad El Smaily, Lin Wang. A Leslie-Gower predator-prey model with a free boundary. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2063-2084. doi: 10.3934/dcdss.2019133

[3]

Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 5003-5039. doi: 10.3934/dcdsb.2019042

[4]

Jun Zhou. Qualitative analysis of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses. Communications on Pure & Applied Analysis, 2015, 14 (3) : 1127-1145. doi: 10.3934/cpaa.2015.14.1127

[5]

Hongwei Yin, Xiaoyong Xiao, Xiaoqing Wen. Analysis of a Lévy-diffusion Leslie-Gower predator-prey model with nonmonotonic functional response. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2121-2151. doi: 10.3934/dcdsb.2018228

[6]

Andrei Korobeinikov, William T. Lee. Global asymptotic properties for a Leslie-Gower food chain model. Mathematical Biosciences & Engineering, 2009, 6 (3) : 585-590. doi: 10.3934/mbe.2009.6.585

[7]

Jun Zhou, Chan-Gyun Kim, Junping Shi. Positive steady state solutions of a diffusive Leslie-Gower predator-prey model with Holling type II functional response and cross-diffusion. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3875-3899. doi: 10.3934/dcds.2014.34.3875

[8]

Walid Abid, Radouane Yafia, M.A. Aziz-Alaoui, Habib Bouhafa, Azgal Abichou. Global dynamics on a circular domain of a diffusion predator-prey model with modified Leslie-Gower and Beddington-DeAngelis functional type. Evolution Equations & Control Theory, 2015, 4 (2) : 115-129. doi: 10.3934/eect.2015.4.115

[9]

Zengji Du, Xiao Chen, Zhaosheng Feng. Multiple positive periodic solutions to a predator-prey model with Leslie-Gower Holling-type II functional response and harvesting terms. Discrete & Continuous Dynamical Systems - S, 2014, 7 (6) : 1203-1214. doi: 10.3934/dcdss.2014.7.1203

[10]

Changrong Zhu, Lei Kong. Bifurcations analysis of Leslie-Gower predator-prey models with nonlinear predator-harvesting. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 1187-1206. doi: 10.3934/dcdss.2017065

[11]

Hongmei Cheng, Rong Yuan. Existence and stability of traveling waves for Leslie-Gower predator-prey system with nonlocal diffusion. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5433-5454. doi: 10.3934/dcds.2017236

[12]

C. R. Zhu, K. Q. Lan. Phase portraits, Hopf bifurcations and limit cycles of Leslie-Gower predator-prey systems with harvesting rates. Discrete & Continuous Dynamical Systems - B, 2010, 14 (1) : 289-306. doi: 10.3934/dcdsb.2010.14.289

[13]

Na Min, Mingxin Wang. Dynamics of a diffusive prey-predator system with strong Allee effect growth rate and a protection zone for the prey. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1721-1737. doi: 10.3934/dcdsb.2018073

[14]

Miljana JovanoviĆ, Marija KrstiĆ. Extinction in stochastic predator-prey population model with Allee effect on prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2651-2667. doi: 10.3934/dcdsb.2017129

[15]

R. P. Gupta, Peeyush Chandra, Malay Banerjee. Dynamical complexity of a prey-predator model with nonlinear predator harvesting. Discrete & Continuous Dynamical Systems - B, 2015, 20 (2) : 423-443. doi: 10.3934/dcdsb.2015.20.423

[16]

Mingxin Wang, Qianying Zhang. Dynamics for the diffusive Leslie-Gower model with double free boundaries. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2591-2607. doi: 10.3934/dcds.2018109

[17]

Yunshyong Chow, Kenneth Palmer. On a discrete three-dimensional Leslie-Gower competition model. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4367-4377. doi: 10.3934/dcdsb.2019123

[18]

Moitri Sen, Malay Banerjee, Yasuhiro Takeuchi. Influence of Allee effect in prey populations on the dynamics of two-prey-one-predator model. Mathematical Biosciences & Engineering, 2018, 15 (4) : 883-904. doi: 10.3934/mbe.2018040

[19]

Shanbing Li, Jianhua Wu. Effect of cross-diffusion in the diffusion prey-predator model with a protection zone. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1539-1558. doi: 10.3934/dcds.2017063

[20]

Qizhen Xiao, Binxiang Dai. Heteroclinic bifurcation for a general predator-prey model with Allee effect and state feedback impulsive control strategy. Mathematical Biosciences & Engineering, 2015, 12 (5) : 1065-1081. doi: 10.3934/mbe.2015.12.1065

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (37)
  • HTML views (28)
  • Cited by (0)

Other articles
by authors

[Back to Top]